# SDR DALA2025060904361

- Difficulty date: June 8, 2025
- Submitted: June 9, 2025
- Operation: Air carrier
- Aircraft: N854NW
- Make and model: Airbus A330-223
- Aircraft serial: 0620
- Aircraft time: 85,639 hours, 11,117 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NP1752016
- Part serial: 04268H7293
- Condition: Cracked
- Location: Zone 200
- Part time: 101,161 hours, 10,149 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 3354 -ATB- DUE TO FIRST OFFICERS WINDSHIELD CRACKED AFTER TAKEOFF. CORRECTIVE ACTION: REPLACED WINDOW. OK FOR SERVICE. (6770108)
